# SDR AALA2019010228002

- Difficulty date: December 27, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 57,992 hours, 23,348 cycles
- System (JASC): 2700 · Flight Control System
- Part: Switch
- Condition: Faulted
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKE OFF CONFIGURATION LIGHT ILLUMINATED AFTER THE POWER WAS ADVANCED TO TAKEOFF POWER.   REJECTED TAKEOFF,  THE AIRCRAFT WAS CONFIGURED PROPERLY.  TRIM IN GREEN TAKEOFF BAN, FLAPS AT 01 DEGREES. BRAKES OFF, SPEED BRAKE LEVER STOWED, AT ARM.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE ACCOMPLISHED ATBT AND PERFORMED FIM 27-81-00-810,  FOUND CODE 27-62001 FAULTED.  MAINTENANCE ALSO REPLACED THE SWITCH S651 IAW AMM 27-62-34, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
